# SDR MASA99078

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113YV
- Make and model: Beech 1900D
- Aircraft serial: UE113
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 12943008521
- Condition: Missing
- Location: Lt/Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 702 - FMN-ABQ - CREW REPORTED THAT THE EMERGENCY EXITS WERE MISSING THE EXTERIOR EMERGENCY EXIT PLACARDS.  MAINTENANCE INSTALLED NEW PLACARDS AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
